# SDR CALA2025121012011

- Difficulty date: December 9, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N27277
- Make and model: Boeing 737-8
- Aircraft serial: 64612
- Aircraft time: 11,324 hours, 3,805 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, A STRONG ODOR ENTERED THE FLT DECK & LASTED UNTIL LANDING.  GOT WEAKER OVER TIME. PERFORM FIM 21-00, TASK 830 FOR ODOR.  BOTH HYDRAULIC SYSTEMS ARE NOT OVERSERVICED.  RAN APU, BOTH PACKS ON. SWITCH TO COLD & WARM. COULD NOT DUPLICATE ODOR.  INSPECTED BOTH E/E BAY & BOTH ENGINE INTAKES.  NOTHING UNUSUAL WAS FOUND.
